Day 3 of promethium

by Needtogetwell
(Ontario, canada)

Started taking promethium , first 2 days were great, felt better than I have for months. Day 3 has been a nigh are. Woke up with crazy dreams, did go back to sleep but throughout the day I have been nauseous and a bit dizzy. Today I have felt horrible, like all the estrogen dominance symptoms are what I'm living. So question is, is this common when starting with progesterone therapy? I'm ready to give up. Any help is much appreciated .

Comments for Day 3 of promethium

Click here to add your own comments

Jun 09, 2014
Day 3 of Promethium
by: Joy

Hi Needtogetwell

Promethium is not the best delivery method as 96% is destroyed by the gut and liver, this applies to any form of oral progesterone – see here. This explains your Estrogen Dominance symptoms. Please try to use a cream which has the correct amount of progesterone concentration.

What is your Vitamin D level? A deficiency reduces the benefits of progesterone.

Aug 04, 2014
Prometrium
by: Anonymous

You can add the Prometrium to your own lotion and apply to your skin. I get it from my doctor, and he even told me not to take it orally. He told me to use it as a suppository,(vaginally) or to rub it on my skin. I use it straight on my wrists and put it in lotion when I use it on my legs, stomach and face. Hope this helps!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...